# SDR AUS20020585

- Difficulty date: March 6, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: RB18355515
- Condition: Damaged
- Location: Compressor
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

(AUS) NR 1 ENGINE HPC BLADE TRAILING EDGE DAMAGED.
